# SDR FDKA2009010500006

- Difficulty date: January 5, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 19,061 hours, 17,356 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Noisy
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR MAKING A LOUD, STRANGE NOISE AFTER ENGINE START UP.  MX INSPECTED EXIT DOORS AND PRESSURIZED.  OPS CHECKED GOOD.
